# SDR IPXA11166072

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: L/E
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL, SLATS DIDN'T EXTEND.  AIRSPEED WAS ABOUT 220 FOR INITIAL EXTENSION. EMERGENCY DECLARED.  IAW TSM 27-80-02 FOUND RT L/E SCREW JACKS 1-2-4 TRIPPED. RESET SCREW JACKS & SERVICED IAW MM 12-13-27-00. OK FOR SERVICE. CLEARED FAULTS IN SFCC BOX. OPS CKD, NO FAULTS NOTED.
